Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 196, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 29, 2013, 7:18 PM MST for Mohave County, Arizona. It was in force for 117 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2013, 7:18 PM MST (02:18 UTC)
- Expired
- Aug 29, 2013, 9:15 PM MST
- In force
- 117 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 95 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 7:50 PM MST | FLASH FLOOD | Oatman, AZ | A SPOTTER REPORTED AT LEAST 4 INCHES OF FLOWING WATER...ROCKS AND MUD ACROSS ROUTE 66 NEAR DOWNTOWN OATMAN. |
| Aug 29, 7:56 PM MST | FLASH FLOOD | 4 Wnw Golden Valley, AZ | A CAR WAS STUCK IN WASH ON SOUTH ESTRELLA ROAD. THE PEOPLE IN THE CAR WERE ABLE TO ESCAPE. |
| Aug 29, 8:51 PM MST | HEAVY RAIN 1.01 | 4 Nnw Topock, AZ | A SPOTTER MEASURED 1.01 INCH OF RAIN IN JUST UNDER AN HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 2.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 2598 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
760
WGUS55 KVEF 300218
FFWVEF
AZC015-300415-
/O.NEW.KVEF.FF.W.0196.130830T0218Z-130830T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
718 PM MST THU AUG 29 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 915 PM MST.
* AT 714 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A LINE OF THUNDERSTORMS EXTENDING FROM GOLDEN
VALLEY TO OATMAN AND TOPOACK THE STORMS WERE MOVING WEST AT 15 MPH
AND WILL BE CAPABLE OF PRODUCING 1 INCH OF RAIN IN LESS THAN AN
HOUR.
* LOCATIONS IMPACTED INCLUDE...
TOPOCK...OATMAN AND MOHAVE VALLEY.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 1 AND 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3471 11447 3491 11461 3515 11456 3535 11445
3540 11424 3466 11400 3465 11440
$$
JA2 follow-up statements
403
WGUS75 KVEF 300329
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
829 PM MST THU AUG 29 2013
AZC015-300415-
/O.CON.KVEF.FF.W.0196.000000T0000Z-130830T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
829 PM MST THU AUG 29 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MST FOR
SOUTHWESTERN MOHAVE COUNTY...
TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING FROM GOLDEN VALLEY
TO OATMAN AND GOLDEN SHORES AS A LINE OF THUNDERSTORMS PRODUCED
RAINFALL AMOUNTS FROM THREE-QUARTERS TO AROUND 1 INCH. THE
THUNDERSTORMS WERE MOVING TO THE WEST AROUND 20 MPH AND WILL MOVE
WEST OF THE COLORADO RIVER BY 845 PM ALLOWING FLOODING TO SUBSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3471 11447 3491 11461 3515 11456 3535 11445
3540 11424 3466 11400 3465 11440
$$
JA575
WGUS75 KVEF 300412
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
912 PM MST THU AUG 29 2013
AZC015-300418-
/O.EXP.KVEF.FF.W.0196.000000T0000Z-130830T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
912 PM MST THU AUG 29 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 915 PM MST FOR
SOUTHWESTERN MOHAVE COUNTY INCLUDING MOHAVE VALLEY AND
TOPOCK...
THE HEAVY RAIN PRODUCING THUNDERSTORMS PREVIOUSLY OVER SOUTHWEST
MOHAVE COUNTY MOVED ACROSS THE COLORADO RIVER INTO CALIFORNIA BY 845
PM. LIGHT TO MODERATE RAIN WILL STILL CONTINUE THROUGH LATE EVENING
AND WATER IN WASHES WILL GRADUALLY SUBSIDE. THE THREAT OF ADDITIONAL
FLASH FLOODING HAS DIMINISHED AND THE FLASH FLOOD WARNING WILL BE
ALLOWED TO EXPIRE ON SCHEDULE.
LAT...LON 3471 11447 3491 11461 3515 11456 3535 11445
3540 11424 3466 11400 3465 11440
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 6:29 PM MST, 49 minutes earlier.
Area forecast discussion, Aug 29, 6:29 PM MST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
629 PM PDT THU AUG 29 2013
.SYNOPSIS...A FAVORABLE UPPER LEVEL FLOW PATTERN WILL CONTINUE TO
BRING MONSOON MOISTURE INTO THE AREA THROUGH THE MIDDLE OF NEXT WEEK
AND RESULT IN A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY. THE
PRIMARY HAZARD WITH STORMS...ESPECIALLY THROUGH SUNDAY...WILL BE
HEAVY RAINFALL THAT COULD RESULT IN DANGEROUS FLASH FLOODING.
&&
.UPDATE...MOST OF THE ACTION RIGHT NOW IS ACROSS MOHAVE COUNTY WHERE
CONVECTION IS PROPAGATING WESTWARD. A PSEUDO-LINE OF CONVECTION
PRESENTLY STRETCHED FROM NEAR DOLAN SPRINGS SOUTHWEST TOWARD ALAMO
DAM AND LOOKS TO HAVE ENOUGH MOMENTUM TO KEEP GOING TOWARD THE
COLORADO RIVER VALLEY. I WENT AHEAD AND INCREASED POPS BY 20-30
PERCENT IN THIS AREA BASED ON THE LATEST RADAR TRENDS. HEAVY RAIN
WILL BE THE PRIMARY HAZARD WITH STORMS IN THIS AREA, HOWEVER, GUSTY
WINDS WILL ALSO BE A CONCERN IN SPOTS. ELSEWHERE ACTIVITY IS IN THE
ISOLATED RANGE AND SHOULD START TO WIND DOWN AS WE LOOSE DAYTIME
HEATING. WE WILL NEED TO KEEP AN EYE ON SOUTHERN CLARK AND EASTERN
SAN BERNARDINO COUNTY LATER THIS EVENING TO SEE WHAT GOES ON ONCE
THE CONVECTION IN MOHAVE COUNTY GETS CLOSER TO THE BORDER.
&&
.PREVIOUS DISCUSSION...
ISSUED AT 237 PM PDT THU AUG 29 2013
.SHORT TERM...MAINLY ISOLATED THUNDERSTORMS SO FAR THIS AFTERNOON
HOWEVER EXPECTATIONS ARE FOR SOUTHERN MOHAVE AND EASTERN SAN
BERNARDINO COUNTIES TO FILL IN BASED ON STORM ACTIVITY JUST OUTSIDE
OF THE CWA AND LATEST SATELLITE TRENDS. REGARDING THESE ISOLATED
STORMS...IT IS VERY APPARENT THEY ARE LOW MOVING AND EFFICIENT RAIN
PRODUCERS. THE RADAR ESTIMATED RAIN RATES AND OBSERVED GAGE DATA ARE
QUITE IMPRESSIVE. ANY STORM THAT DEVELOPS HAS THE POTENTIAL TO
UNLOAD AND CREATE PROBLEMS QUICKLY SO REMAIN AWARE.
TONIGHT THROUGH SUNDAY...SCATTERED TO NUMEROUS HEAVY RAIN PRODUCING
SHOWERS AND THUNDERSTORMS ARE EXPECTED IN THE WATCH AREAS THIS
EVENING WITH MORE ISOLATED...BUT EQUALLY INTENSE...STORM COVERAGE
ELSEWHERE. STORMS EVERYWHERE ARE EXPECTED TO DIMINISH IN INTENSITY
AND COVERAGE OVERNIGHT. SIMILAR CONDITIONS ARE IN PLACE FOR SATURDAY
AND SUNDAY REGARDING AVAILABLE MOISTURE AND INSTABILITY. HOWEVER...
OVERALL COVERAGE COULD BE REDUCED IF FORECASTED THICKER CLOUD COVER
BECOMES A REALITY AND LIMITS DAYTIME HEATING. HOPEFULLY THIS WILL BE
CLEARER BY MORNING AND HELP DIMINISH THE CURRENT UNCERTAINTY FOR
ISSUING ANY ADDITIONAL FLASH FLOOD WATCHES FOR FRIDAY AND SATURDAY.
TEMPERATURES ARE GENERALLY EXPECTED TO BE BELOW NORMAL FRIDAY AND
SATURDAY BASED ON EXPECTED LACK OF SUNSHINE BUT COULD EXCEED
FORECASTED NUMBERS IF CLOUD COVER THINS.
.LONG TERM...MONDAY THROUGH THURSDAY...MINIMAL CHANGES MADE TO THE
EXTENDED SINCE OVERALL THINKING IS UNCHANGED. MONSOON MOISTURE WILL
REMAIN IN PLACE THROUGH THE PERIOD...WITH THE DEEPEST MOISTURE
FORECAST OVER MOHAVE COUNTY. THERE REMAINS SOME MODEL AGREEMENT THAT
A BIG RIDGE OVER THE CENTRAL STATES WILL GRADUALLY SHIFT WESTWARD BY
THE MIDDLE OF THE WEEK...RESULTING IN RISING HEIGHTS THAT COULD HELP
WARM TEMPERATURES ALOFT AND CAP THE AIRMASS. OTHERWISE...TYPICAL
MONSOON CONDITIONS ARE EXPECTED EACH AFTERNOON/EVENING MINUS ANY
TROPICAL INFLUENCE.
&&
.AVIATION...FOR MCCARRAN...EAST WINDS GENERALLY UNDER 8KTS SHOULD
SHIFT MORE TO THE SOUTHEAST OR SOUTH BY LATE AFTERNOON ALTHOUGH
STORMS AROUND THE VALLEY THIS AFTERNOON COULD TURN WINDS IN MULTIPLE
DIRECTIONS. TYPICAL DIURNAL DIRECTIONAL TRENDS EXPECTED TONIGHT AWAY
FROM ANY SHRA/TSRA ACTIVITY OR OUTFLOW BOUNDARIES. WILL MAINTAIN
VCTS IN THE TAF THROUGH 03Z. OTHERWISE EXPECT SCT-BKN CLOUDS MAINLY
AOA 10K-15K FEET WITH LOWER BASES...CIGS AND VSBY IN AND NEAR ANY
SHRA/TSRA.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...THE GREATEST COVERAGE OF SHOWERS AND THUNDERSTORMS
EXPECTED ACROSS CENTRAL AND SOUTHERN MOHAVE...SAN BERNARDINO AND
SOUTHERN CLARK COUNTIES. ISOLATED SHRA/TSRA ELSEWHERE. REDUCED
CIGS/VSBY TO MVFR OR LOWER AND GUSTY AND ERRATIC WINDS OVER 35 KTS
ARE POSSIBLE IN AND NEAR ANY SHRA/TSRA. OTHERWISE WINDS SHOULD FAVOR
TYPICAL DIURNAL TRENDS WITH SCT-BKN CLOUDS AOA 10K-15K FEET.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...FLASH FLOOD WATCH FROM NOON MST TODAY THROUGH THIS EVENING FOR
AZZ002-003.
CA...FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH THIS EVENING FOR
CAZ524>527.
&&
UPDATE...STACHELSKI
PREVIOUS...SALMEN
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERIn the hours before
Local storm report, Aug 29, 5:42 PM MST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
542 PM PDT THU AUG 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD JOSHUA TREE 34.13N 116.32W
08/29/2013 SAN BERNARDINO CA LAW ENFORCEMENT
A TRUCK AND TRAILER WERE STRANDED IN SWIFT WATER IN
JOSHUA TREE.
0300 PM FLASH FLOOD NEBO CENTER 34.87N 116.96W
08/29/2013 SAN BERNARDINO CA LAW ENFORCEMENT
CALTRANS REPORTED THAT INTERSTATE 40 EAST BOUND WAS
CLOSED AT NEBO CENTER DUE TO FLASH FLOODING.
&&
ASGLocal storm report, Aug 29, 5:59 PM MST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
559 PM PDT THU AUG 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HEAVY RAIN 2 SW TWENTYNINE PALMS 34.12N 116.09W
08/29/2013 M2.48 INCH SAN BERNARDINO CA TRAINED SPOTTER
LOCAL SPOTTER IN TWENTYNINE PALMS REPORTED 2.48 INCHES OF
RAIN IN ONE HOUR.
&&
ASGLocal storm report, Aug 29, 6:35 PM MST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
635 PM PDT THU AUG 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM FLASH FLOOD 3 W DAGGETT 34.86N 116.93W
08/29/2013 SAN BERNARDINO CA PUBLIC
CALIFORNIA HIGHWAY PATROL REPORTED ROADWAY FLOODING AND
MUD RUSHING DOWN THE STREET AT I-40 AND NEBO STREET IN
THE BARSTOW AREA.
0259 PM FLASH FLOOD 1 ESE DAGGETT (CLR11) 34.84N 116.77W
08/29/2013 SAN BERNARDINO CA LAW ENFORCEMENT
BARSTOW POLICE DISPATCH REPORTED THAT 4 POWER POLES WERE
KNOCKED DOWN DUE TO FLASH FLOODING IN THE VICNINTY OF THE
NATIONAL TRAILS HIGHWAY AND MINEOLA ROAD.
0304 PM FLASH FLOOD 1 NE JOSHUA TREE 34.13N 116.31W
08/29/2013 SAN BERNARDINO CA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED THAT FLASH FLOODING HAS CLOSED
HIGHWAY 62 AT SUNBURST CIRCLE IN JOSHUA TREE.
0317 PM FLASH FLOOD 6 SW NIPTON 35.41N 115.38W
08/29/2013 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED THAT THERE WERE
SEVERAL SPOTS ON MORNING STAR ROAD THAT WERE COMPLETELY
WASHED OUT WITH BOULDERS AND MUD ON THE ROAD. 6-8
VEHICLES WERE STUCK BETWEEN FLOODING LOCATIONS.
0541 PM FLASH FLOOD 2 SW TWENTYNINE PALMS 34.12N 116.09W
08/29/2013 SAN BERNARDINO CA TRAINED SPOTTER
TRAINED SPOTTER REPORTED FLASH FLOODING IN AND AROUND
TWENTYNINE PALMS. HE REPORTED THAT HIGHWAY 62 IS FLOODED
AT MESQUITE SPRINGS ROAD AND THAT HEAVY EQUIPMENT WAS ON
THE SCENE CLEARING DEBRIS.
&&
ASGLocal storm report, Aug 29, 7:11 PM MST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
711 PM PDT THU AUG 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM FLASH FLOOD 2 SW TWENTYNINE PALMS 34.12N 116.09W
08/29/2013 SAN BERNARDINO CA TRAINED SPOTTER
TRAINED SPOTTER REPORTED FLASH FLOODING IN AND AROUND
TWENTYNINE PALMS. HE REPORTED THAT HIGHWAY 62 IS FLOODED
AT MESQUITE SPRINGS ROAD AND THAT HEAVY EQUIPMENT WAS ON
THE SCENE CLEARING DEBRIS.
0545 PM FLASH FLOOD 3 N KINGMAN 35.25N 114.04W
08/29/2013 MOHAVE AZ TRAINED SPOTTER
TRAINED SPOTTERS REPORTED ABOUT 4-5 INCHES OF MUD AND
GRAVEL ACROSS STOCKTON HILL ROAD AND NORTHERN AVE.
&&
ASGLocal storm report, Aug 29, 7:16 PM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
716 PM PDT THU AUG 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST 4 ENE BULLHEAD CITY 35.18N 114.50W
08/29/2013 M50.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER MEASURED A 50 MPH WIND GUST FROM THUNDERSTORM
OUTFLOW.
&&
STACHELSKIThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 5:17 PM MST | Flash Flood Warning | VEF | Mohave | 118 min |
| Aug 29, 5:39 PM MST | Areal Flood Advisory | VEF | Mohave | 111 min |
| Aug 29, 5:49 PM MST | Flash Flood Warning | VEF | Mohave | 116 min |
| Aug 29, 7:08 PM MST | Flash Flood Warning | VEF | Mohave | 112 min |
| Aug 29, 7:39 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 36 min |
| Aug 30, 2:36 AM MST | Flash Flood Watch | VEF | Mohave | 18 hr |
| Aug 30, 10:52 AM MST | Flash Flood Warning | VEF | Mohave | 83 min |
| Aug 30, 11:27 AM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Aug 30, 12:16 PM MST | Flash Flood Warning | VEF | Mohave | 119 min |
| Aug 30, 1:40 PM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Aug 30, 3:55 PM MST | Flash Flood Watch | VEF | Mohave | 54 hr |
| Aug 30, 4:11 PM MST | Areal Flood Advisory | VEF | Mohave | 2 hr |
| Aug 30, 4:48 PM MST | Flash Flood Warning | VEF | Mohave | 117 min |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.